Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What causes numbness and discoloration in the bottom of my forefinger?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
having discoloration in the bottom of the forefinger had a stent put in the LAD five weeks ago is this a concern? His forefinger gets really dark underneath and gets numb, this has happened about five times today should this be a concern?
Posted Sat, 1 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Shruti Rijhwani 42 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir , Thank you for posting your query on XXXXXXX Well looking into your problem I will suggest you to see your treating doctor early as this could be digital ischemia , colour change in the finger occurs when the blood flow is compromised . There can be multiple reasons for it and cannot be pointed out one as it will require investigations . A USG Doppler of the upper limb is recommended on the side where the finger is affected to judge the blood flow to the hand . It can be a reaction to anticoagulants also . It can also be a sign of peripheral vascular disease . In my opinion you should see a doctor as early as possible . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor